This paper studies the zero-divisor graphs attached to several finite chain-ring families and computes the homological invariants of their edge ideals by using cochordal constructible systems. We begin with a general layered graph , whose vertices are arranged according to valuation layers and whose adjacency is governed by the single rule , form some integers and . This graph models the zero-divisor structure of a finite chain ring with residue field of order and nilpotency index . We prove that is cochordal, determine its type sequence, then correct and refine the Betti formula of its edge ideal [Dung and Vu, Cochordal zero divisor graphs and Betti numbers of their edge ideals, Comm. Algebra 54(2) (2026) 736–744]. The results are then specialized to the Gaussian quotient rings and to the truncated polynomial rings . We compute projective dimension, regularity, independence number, height, Hilbert series, and Cohen–Macaulay behavior. The computations show that these quotient rings have -linear resolutions, while Cohen–Macaulayness occurs only in the expected degenerate or complete-graph cases.

生成讲解博客的中文版本

生成AI智能校验的中文版本